# SDR JJBA20251224030

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 49,978 hours, 32,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73130
- Condition: Inoperative
- Location: Zone 200
- Part time: 40,163 hours, 31,700 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 4 EMERGENCY LIGHT BATTERY INOPERATIVE. REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK. OPS CHECK GOOD.
